# SDR CHQA201000046

- Difficulty date: February 25, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N565RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145679
- Aircraft time: 18,704 hours, 15,061 cycles
- Engine: Allsn AE3007A
- Engine time: 20,496 hours, 17,476 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: F, A

## Discrepancy

CREW REPORTED THAT AT V1 THE FLIGHT ATTENDANT REPORTED SMOKE IN THE CABIN.  SHORTLY AFTER THE CARGO SMOKE LIGHT CAME ON.  THE CREW DISCHARGED THE CARGO EXTINGUISHER BOTTLES, DECLARED AND EMERGENCY, AND RETURNED TO FIELD, WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND HEAVY AMOUNTS OF DE-ICE FLUID ON THE FUSELAGE AND DRIPPING FROM THE DRAINS.  THE ENGINES AND PACKS WERE RUN WITH NO FURTHER DEFECTS NOTED.  THE BAGGAGE FIRE EXTINGUISHERS WERE DEFERRED AND WERE LATER REPLACED.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
